MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG IPERIA 7 HF-T QP DF4 IS4; CRT-D

BIOTRONIK SE & CO. KG IPERIA 7 HF-T QP DF4 IS4; CRT-D
Model Number 401658
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 03/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Migration was reported on this device.Device moves up into the collarbone and down to the axilla.Patient reported discomfort and tenderness at the device site.No surgical intervention was reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.A review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In conclusion, the device was mechanically as expected.The root cause for the observed device migration could not be determined.

Brand Name
IPERIA 7 HF-T QP DF4 IS4
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key8813984
Report Number1028232-2019-03035
Device Sequence Number16836345
Product Code NIK
UDI-Device Identifier04035479138721
UDI-Public04035479138721
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number401658
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR